News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Endocrinology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Endocrinology Answers List

Forum Name: Endocrinology Topics

Question: Need help please


 needhelp - Mon May 24, 2004 1:54 pm

For about 5 months, I have been having "episodes" of extreme weakness and fatigue/faint. During the episodes, my motor coordination slows down, like I am in a different time warp. My pulse slows down to 60 and it takes days to recover. My vision is also slightly blurred as if I need to change my contact prescription. My face also swells slightly and seems to do so more on the left side. At night sometimes, the "episodes" wake me up. I feel as if I am sinking into the earth. I have had one episode of vertigo. Before I was diagnosed with menieres, but since the vertigo attack I haven't seen my ear symptoms return.

It seems like everything is a little off. My thyroid is off slightly and I am on synthroid .50
My FSH test is 28.8, which concerns me because we are trying to have a child.
My vision is blurred and my eye doctor said that it wasn't my prescription.

I have had an MRI, eeg, and emg and they are all negative. The only other thing was a ck test which was a tiny bit high of around 468 I believe.

Now, I currently am having muscle twitches in my left calf, for over a week. Any suggestions. Neuro doctor said it wasn't neuro but hasn't seen me since the twitching>
Thanks
 Dr. Tamer Fouad - Mon May 24, 2004 4:58 pm

User avatar needhelp,
I hope you understand the limitations of diagnosis over the internet. They symptoms you describe may suggest hypothyroidism (hypothyroidism.htm" class="postlink">click here!. When was the last time you had your thyroid functions done and what were the results?

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here